# SDR HYI2003F00011

- Difficulty date: September 3, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N2714M
- Make and model: Cessna 402C
- Aircraft serial: 402C0211
- Engine: Cont TSIO520*
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: STEC55X
- Part serial: 3664ABAB
- Condition: Failed
- Location: Auto Pilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

5 MINUTES INTO CLIMB, CREW REPORTED SMOKE FROM AVIONICS RACK, RETURNED W/O INCIDENT.  MECHANIC FOUND A/P PITCH SERVO HARNESS SHORTED, CAUSING A/P COMPUTER TO FAIL INTERNALLY, (TRANSISTORS OVERHEATED AND BURNED) REPAIRED SHORTED HARNESS.  REPAIRED A/P COMPUTER, RETURNED MECHANIC TO SERVICE.   (NE01200306064)
